# SDR CA190522003

- Difficulty date: May 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2420 · AC Generation System
- Part: Contactor
- Part number: 5915605114
- Condition: Failed
- Location: Epc 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BA SER CASE : 45106  SER - ETOPS - AFTER ENG START EPC 3 INOP (RETURN TO GATE)  AFTER ENG START ADVISORY ELECTRICAL FAULT   EPC 3 INOP/00:00  RETURN TO GATE  RTM CAPTURED 4 EVENT. FC 2423F0006  POWER DOWN AND UP DID CLEAR THE FAULT BUT CAME BACK AFTER ENG START.  TS-ORDER: EPC INOP  PERFORM ENG RUNUP WITH GEN 1 AND 2 ONLINE. OBSERVE INFO MSG FOR EPC INOP AND ADV MSG ELECTRICAL FAULT  EXPERIENCE SHOWS AFTER LONG POWERDOWN RECOVER FUNCTION.  EMPCU OPC TEST PERFORMED. NO FAULTS FOUND.  GLC 2 RELAY IN EPC2 REPLACED. CABLE AND INSERT INSPECTED, WITH NO FINDINGS.  TEST PERF. SATIS. -> GLC #2 CONTACTOR: P/N: 5915605-114 (TC# 20190522003)
